# SDR MASA2015020812890

- Difficulty date: February 8, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N245LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15234
- Aircraft time: 8,638 hours, 6,584 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLATS FAILED CAUTION MESSAGE.  PILOT DECLARED AN EMERGENCY.  CLEARED INHIBITS AND OPERATED SLATS.
